# SDR CA001219005

- Difficulty date: December 6, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 9738114102
- Condition: Stuck
- Location: Fuel System
- Part time: 555 hours
- Component: Fuel Press Sw
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DEC 2,2000 EN ROUTE TO YWG FROM YOW. FL280, MINUS 48 DEGREES C. APPROXIMATELY 1800Z CREW NOTICED TORQUE DECREASE FROM 26.3 TO 24.5. WHILE ATTEMPTING TO RECOVER DECREASED TORQUE WITH PCL, TORQUE FURTHER DECREASED TO APPROXIMATELY 15.4. DURING ROLL BACK ENGINE HAD 3 SMALL SHUTTERS. BOTH BOOST PUMPS WERE MANU TURNED ON&ENGINE TORQUE RESTORED TO NORMAL CRUISE POWER. ENGINE SHUTTERS WERE DESCRIBED BY CREW AS WHAT IS FELT&HEARD WHEN CARB HEAT IS APPLIED TO NORMALLY ASPIRATED PISTON ENGINE THAT HAS CARB ICE. AFTER SHORT PERIOD OF TIME FUEL IMBALANCE OBSERVED&PRECAUTIONARY LDG CARRIED OUT AT , NEAREST AIRPORT.MAINT LATER DISCOVERED MAIN FUEL STAINER IN BYPASS, DUE TO ICED-OVER STRAINER ELEMENTS. A/C COMPLETELY DE
